Rocky Mountain Journal of Mathematics

Derivations of a Restricted Weyl Type Algebra I

Seul Hee Choi and Ki-Bong Nam

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 37, Number 6 (2007), 1813-1830.

Dates
First available in Project Euclid: 6 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1199649825

Digital Object Identifier
doi:10.1216/rmjm/1199649825

Mathematical Reviews number (MathSciNet)
MR2382629

Zentralblatt MATH identifier
1134.17002

Subjects
Primary: 54B20: Hyperspaces 54F15: Continua and generalizations

Keywords
Simple nonassociative algebra right identity annihilator idempotent derivation

Citation

Choi, Seul Hee; Nam, Ki-Bong. Derivations of a Restricted Weyl Type Algebra I. Rocky Mountain J. Math. 37 (2007), no. 6, 1813--1830. doi:10.1216/rmjm/1199649825. https://projecteuclid.org/euclid.rmjm/1199649825


Export citation

References

  • Mohammad H. Ahmadi, Ki-Bong Nam and Jonathan Pakianathan, Lie admissible non-associative algebras, Algebra Colloquium, Vol. 12, No. 1, World Scientific, March, 2005%, 113-120.
  • Seul Hee Choi and Ki-Bong Nam, The derivation of a restricted Weyl type non-associative algebra, Hadronic J. 28 (2005), Hadronic Press, 287-295.
  • --------, Weyl type non-associative algebra II, SEAMS Bull. Math. 29 (2005).
  • I.N. Herstein, Noncommutative rings, Carus Mathematical Monographs, Mathematical Association of America, 100-101.
  • J.E. Humphreys, Introduction to Lie algebras and representation theory, Springer-Verlag, New York, 1987%, 7-21.
  • T. Ikeda, N. Kawamoto and Ki-Bong Nam, A class of simple subalgebras of generalized Witt algebras, %Groups-Korea '98(Pusan), de Gruyter, Berlin, 2000%, 189-202.
  • V.G. Kac, Description of filtered Lie algebra with which graded Lie algebras of Cartan type are associated, Izv. Akad. Nauk SSSR, Ser. Mat. 38 (1974), 832-834.
  • A.I. Kostrikin and I.R. Safarevic, Graded Lie algebras of finite characteristic, Math. USSR Izv. 3 (1970), 237-240.
  • Ki-Suk Lee and Ki-Bong Nam, Some $W$-type algebras I, J. Appl. Algebra Discrete Struct. 2 (2004), 39-46.
  • Ki-Bong Nam, Generalized $W$ and $H$ type Lie algebras, Algebra Colloquium 6 (1999), 329-340.
  • Ki-Bong Nam and Seul Hee Choi, Automorphism group of non-associative algebras $\overlineWN_2,0,0_1$, J. Comp. Math. Optim. 1 (2005), 35-44.
  • D. Passman, Simple Lie algebras of Witt-type, J. Algebra 206 (1998), 682-692.
  • A.N. Rudakov, Groups of automorphisms of infinite-dimensional simple Lie algebras, Math. USSR-Izvestija 3 (1969), 707-722.